Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 21, 2014, 7:04 AM CST for Piatt County, Illinois. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 7:04 AM CST (13:04 UTC)
- Expired
- Feb 26, 2014, 4:05 PM CST
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
482
WGUS43 KILX 211304
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
704 AM CST FRI FEB 21 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-220304-
/O.NEW.KILX.FL.W.0006.140221T1304Z-140222T1853Z/
/MNTI2.1.ER.140221T0830Z.140221T1800Z.140222T1253Z.NO/
704 AM CST FRI FEB 21 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* until Saturday afternoon.
* At 630 AM Friday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.6 Fri 6 AM 13.0 11.8 10.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$12 follow-up statements
074
WGUS83 KILX 211709
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 AM CST FRI FEB 21 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-220709-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140223T0900Z/
/MNTI2.1.ER.140221T0830Z.140221T1430Z.140223T0300Z.NO/
1109 AM CST FRI FEB 21 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Saturday night.
* At 1030 AM Friday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by this
afternoon. The river will fall below flood stage tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.7 Fri 10 AM 13.5 12.4 10.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$666
WGUS83 KILX 220243
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CST FRI FEB 21 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-221643-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140223T1200Z/
/MNTI2.1.ER.140221T0830Z.140222T1200Z.140223T0600Z.NO/
843 PM CST FRI FEB 21 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until Sunday morning.
* At 730 PM Friday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by
tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.7 Fri 7 PM 14.1 12.4 10.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-221642-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140224T0600Z/
/CDLI2.1.ER.140222T0400Z.140223T0000Z.140224T0000Z.UU/
843 PM CST FRI FEB 21 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until late Sunday night.
* At 800 PM Friday the stage was 456.5 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 457.5 feet by tomorrow evening. The river will fall below
flood stage by Sunday evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Chandlerville 457 456.5 Fri 8 PM 457.1 457.3 455.6
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Barnes981
WGUS83 KILX 221642
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 AM CST SAT FEB 22 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The Sangamon River at Monticello has been fairly steady since
Friday morning. However, the river upstream at Fisher has continued to
rise some, so additional minor rises are anticipated downstream.
On the west end of the river, the river has reached flood stage at
Chandlerville, and some minor additional rises are anticipated
into this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-230642-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140224T0712Z/
/MNTI2.1.ER.140221T0830Z.140223T0000Z.140224T0112Z.NO/
1042 AM CST SAT FEB 22 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Sunday night.
* At 930 AM Saturday the stage was 13.7 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 13.8 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.7 Sat 9 AM 13.7 11.9 10.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-230642-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140224T0429Z/
/CDLI2.1.ER.140222T0610Z.140223T0000Z.140223T2229Z.UU/
1042 AM CST SAT FEB 22 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until Sunday evening.
* At 1000 AM Saturday the stage was 456.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 457.1 feet by
this evening. The river will fall below flood stage tomorrow
afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Chandlerville 457 456.9 Sat 10 AM 457.1 455.6 453.8
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Geelhart045
WGUS83 KILX 230159
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CST SAT FEB 22 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-231559-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140225T1048Z/
/MNTI2.1.ER.140221T0830Z.140224T0000Z.140225T0448Z.NO/
759 PM CST SAT FEB 22 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Monday night.
* At 730 PM Saturday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by
tomorrow evening. The river will fall below flood stage Monday
evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.8 Sat 7 PM 14.2 14.2 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-231559-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140224T0959Z/
/CDLI2.1.ER.140222T0610Z.140223T0600Z.140224T0359Z.UU/
759 PM CST SAT FEB 22 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until late Sunday night.
* At 700 PM Saturday the stage was 457.1 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 457.2 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Chandlerville 457 457.1 Sat 7 PM 457.2 456.1 454.1
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Barnes143
WGUS83 KILX 231513
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CST SUN FEB 23 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County.
Sangamon River near Chandlerville affecting Cass and Mason Counties.
.On the east end of the Sangamon River, minor additional rises are
anticipated at Monticello, as the flood crest is moving down from
upstream. On the west end, the river continues to rise near
Chanderville, and should crest this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-240513-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140226T0645Z/
/MNTI2.1.ER.140221T0830Z.140224T1200Z.140226T0045Z.NO/
913 AM CST SUN FEB 23 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Tuesday night.
* At 830 AM Sunday the stage was 13.8 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by
tomorrow morning. The river will fall below flood stage Tuesday
evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.8 Sun 8 AM 14.3 13.9 11.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-240513-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140225T1359Z/
/CDLI2.1.ER.140222T0610Z.140224T0000Z.140225T0759Z.UU/
913 AM CST SUN FEB 23 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until Tuesday morning.
* At 900 AM Sunday the stage was 457.7 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 457.9 feet by
this evening. The river will fall below flood stage early Tuesday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Chandlerville 457 457.7 Sun 9 AM 457.8 456.2 454.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Geelhart446
WGUS83 KILX 240203
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CST SUN FEB 23 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-241603-
/O.CON.KILX.FL.W.0006.000000T0000Z-140226T0645Z/
/MNTI2.1.ER.140221T0830Z.140224T1200Z.140226T0045Z.NO/
803 PM CST SUN FEB 23 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Tuesday night.
* At 730 PM Sunday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by
tomorrow morning. The river will fall below flood stage Tuesday
evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 14.0 Sun 7 PM 14.3 13.9 11.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-241603-
/O.CON.KILX.FL.W.0005.000000T0000Z-140225T1359Z/
/CDLI2.1.ER.140222T0610Z.140223T2130Z.140225T0759Z.UU/
803 PM CST SUN FEB 23 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until Tuesday morning.
* At 700 PM Sunday the stage was 457.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Chandlerville 457 457.8 Sun 7 PM 457.8 456.2 454.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$584
WGUS83 KILX 241825
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1225 PM CST MON FEB 24 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-250825-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140226T1600Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140226T1000Z.NO/
1225 PM CST MON FEB 24 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until Wednesday morning.
* At 1130 AM Monday the stage was 14.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 14.3 Mon 11 AM MSG 14.1 12.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-250759-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140225T0759Z/
/CDLI2.1.ER.140222T0610Z.140223T2130Z.140225T0159Z.UU/
1225 PM CST MON FEB 24 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until late tonight.
* At 1200 PM Monday the stage was 457.1 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Chandlerville 457 457.1 Mon 12 PM MSG 456.0 454.6
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$702
WGUS83 KILX 250155
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CST MON FEB 24 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-251555-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140226T0800Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140226T0200Z.NO/
755 PM CST MON FEB 24 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Tuesday night.
* At 630 PM Monday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 14.1 Mon 6 PM 13.6 12.5 10.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-250749-
/O.EXT.KILX.FL.W.0005.000000T0000Z-140225T0749Z/
/CDLI2.1.ER.140222T0610Z.140223T2130Z.140225T0149Z.UU/
755 PM CST MON FEB 24 2014
The Flood Warning continues for
The Sangamon River near Chandlerville.
* until late tonight.
* At 700 PM Monday the stage was 456.6 feet.
* Flood stage is 456.6 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Chandlerville 457 456.6 Mon 7 PM 456.0 454.6 453.4
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$453
WGUS83 KILX 251655
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CST TUE FEB 25 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-260655-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140227T0600Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140227T0000Z.NO/
1055 AM CST TUE FEB 25 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until late Wednesday night.
* At 930 AM Tuesday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.8 Tue 9 AM 13.3 12.6 11.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$404
WGUS83 KILX 260137
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CST TUE FEB 25 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-261536-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140227T0300Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140226T2100Z.NO/
736 PM CST TUE FEB 25 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until Wednesday evening.
* At 630 PM Tuesday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.5 Tue 6 PM 13.2 12.5 11.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$484
WGUS83 KILX 261636
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CST WED FEB 26 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-270636-
/O.EXT.KILX.FL.W.0006.000000T0000Z-140227T1800Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140227T1200Z.NO/
1036 AM CST WED FEB 26 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* until Thursday afternoon.
* At 930 AM Wednesday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.3 Wed 9 AM 13.0 12.5 11.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Barnes375
WGUS83 KILX 262205
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
405 PM CST WED FEB 26 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-262235-
/O.CAN.KILX.FL.W.0006.000000T0000Z-140227T1800Z/
/MNTI2.1.ER.140221T0830Z.140224T1500Z.140226T2000Z.NO/
405 PM CST WED FEB 26 2014
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 330 PM Wednesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 300 PM Wednesday.
* Forecast...The river will continue to fall to 12.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.9 Wed 3 PM MSG 12.7 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:43 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 21, 5:43 AM CST, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 543 AM CST Fri Feb 21 2014 .DISCUSSION... ISSUED 323 AM CST Fri Feb 21 2014 Dynamic storm system moved through the region yesterday and overnight with the main cold front well out to the east and the occluded low center over nrn Wisconsin this morning. A small wave rippling around this morning in the wake of the cold front bringing some light snow and may continue through the morning hours. Other than that, forecast is mainly a slow chill beyond today and tomorrow as another push of cold air comes to the Midwest. As far as precipitation, several shortwaves are hinted in the models, but timing is not very consistent. Best consistency is for Monday/Monday night, with the chance for accumulating snow. Beyond Monday, temperatures fall below normals in the extended for next week. At this point the forecast in the extended is dry, but as it is also increasingly NWrly flow, expect to eventually see a couple of short waves creep into the forecast. SHORT TERM...Today and tomorrow... A short break in the frigid temperatures as the max temps will climb above freezing heading into the weekend. Clearing this morning should result in a sunny afternoon, but clouds redevelop for tomorrow so partly cloudy skies will keep temps from increasing too much over todays max. Tonight and tomorrow night, a quick shot for snow across the northern tier of the CWA as shortwaves ripple through in the wake of the exiting low. Both shots at precip should result in less than a half of an inch of accumulation. LONG TERM...Sunday through Thursday... Relatively dry but beyond the weekend the operational models are shearing out some energy across the center of the country and setting up a weak boundary in parallel flow. Agreement btwn GFS and ECMWF for the existence of a Monday/Monday night system, with major issues with the timing. At the end of the NAM run, but the NAM is leaning into the same solution. Just another quick shot of snow with a clipper-like system from the WNW. Colder air moving in as well, as flow amplifies and Midwest sees northwesterly flow reestablish Tuesday night/Wednesday. Temperatures from midweek on drop below seasonal normals again. HJS && .AVIATION... ISSUED 543 AM CST Fri Feb 21 2014 A small area of snow will move across the area and affect on BMI. The remainder of the sites will experience broken to overcast clouds at around 3kft this morning till later this morning. Then clouds will become scattered and remain that way through the evening hours. Models differ next, but it appears that more clouds will move into the area late tonight and bring another chance of light snow after midnight to PIA and BMI. For now, will just have VCSH and let later forecast fine tune. Winds will be out of the west today and then switch to more southwest, before switching back to westerly around midnight. Wind speeds will be gusty again today, just not as high as yesterday. Then speeds decrease late this afternoon and continue into the overnight hours. Auten && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 21, 6:14 AM CST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 614 AM CST FRI FEB 21 2014 ILZ027>031-036>038-040>043-047>053-221200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 614 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054-055-057-221200- CHAMPAIGN-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 614 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 7 PM. ILZ056-061>063-066>068-071>073-221200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 614 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 7 PM. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 14 min |
| Feb 20, 6:05 PM CST | Areal Flood Warning | ILX | Mason, Menard, Tazewell | 4 hr |
| Feb 20, 6:28 PM CST | Areal Flood Warning | ILX | McLean, Woodford | 6 hr |
| Feb 20, 8:56 PM CST | Areal Flood Warning | ILX | Sangamon | 17 hr |
| Feb 20, 9:28 PM CST | Areal Flood Warning | ILX | Logan | 6 hr |
| Feb 20, 9:44 PM CST | Areal Flood Warning | ILX | Tazewell | 6 hr |
| Feb 20, 9:50 PM CST | River Flood Warning | ILX | Cass, Mason | 4 days |
| Feb 20, 10:02 PM CST | Areal Flood Warning | ILX | Mason, Menard, Tazewell | 15 hr |
| Feb 20, 10:48 PM CST | Areal Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 15 hr |
| Feb 20, 11:04 PM CST | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 15 hr |
| Feb 21, 12:34 AM CST | Areal Flood Warning | ILX | McLean, Woodford | 12 hr |
| Feb 21, 3:35 AM CST | Areal Flood Warning | ILX | Logan | 9 hr |
| Feb 21, 3:40 AM CST | Areal Flood Warning | ILX | Tazewell | 9 hr |
| Feb 21, 10:15 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 16 days |
| Feb 21, 11:41 AM CST | River Flood Warning | ILX | Vermilion | 39 hr |
| Feb 21, 11:42 AM CST | River Flood Warning | ILX | Lawrence | 7 days |
| Feb 21, 11:59 AM CST | River Flood Warning | ILX | Cass, Fulton, Mason | 15 days |
| Feb 21, 12:25 PM CST | Areal Flood Advisory | ILX | McLean, Peoria, Tazewell, Woodford | 79 days |
| Feb 21, 12:31 PM CST | Areal Flood Advisory | ILX | Champaign, Coles, DeWitt, Douglas, Edgar, Logan and 10 more | 51 hr |
| Feb 21, 1:21 PM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 23 hr |
| Feb 21, 5:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.